# SDR MALA050104

- Difficulty date: January 3, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 15,597 hours, 17,205 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INFLIGHT TO CMX THE CREW REPORTED SMOKE IN THE CABIN.  AIRCRAFT DIVERTED TO RHI.  NO OTHER INFORMATION AVAILABLE AT THIS TIME.
